Arkansas, 2003Damaging Wind in Arkansas, June 29, 2003
June 29, 2003 · NWS LZK · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 29, 2:35 PM CST, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 29, 2:35 PM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
335 PM CDT SUN JUN 29 2003
NEW TROPICAL STORM BILL IN THE CENTRAL GULF EARLY THIS
AFTERNOON. THE FORECAST IN THE NEXT FEW DAYS WILL BE
DEPENDENT ON THE TRACK OF BILL.
TONIGHT...BELIEVE THAT PRECIPITATION IN OUTER BANDS WITH BILL WILL
NOT HAVE AN IMPACT QUITE YET. LEFT A SLIGHT CHANCE OF
SHOWERS/THUNDER IN THE SOUTH AFTER MIDNIGHT.
FARTHER NORTH...COLD FRONT IN PLAINS WILL BE APPROACHING NORTHWEST
CORNER OF ARKANSAS LATE TONIGHT. COULD BE A FEW THUNDERSTORMS NEAR
THE FRONT...BUT NOT QUITE INTO THE LITTLE ROCK CWA. LEFT IT DRY FOR
NOW.
MONDAY/TUESDAY...WILL BE PRETTY MUCH SANDWICHED BETWEEN FRONT TO
NORTH AND BILL. DO NOT BELIEVE THAT FRONT WILL HAVE MUCH OF AN
IMPACT...BUT BILL PROBABLY WILL. AT THIS TIME...THINKING THAT BILL
WILL HEAD INLAND ALONG THE LOUISIANA COAST BY MONDAY EVENING BEFORE
GOING NORTH AND THEN NORTHEAST.
GIVEN THE EXPECTED TRACK OF BILL...HAVE HIGHEST CHANCES OF RAIN
MONDAY/TUESDAY IN THE SOUTHEAST HALF OF THE STATE. RAIN COULD BE
HEAVY IN AREAS NEAR THE MISSISSIPPI RIVER AND POINTS TO THE EAST.
CLOUDS/PRECIPITATION WITH BILL WILL BRING DAYTIME TEMPERATURES DOWN
A FEW DEGREES...WITH MOST AREAS IN THE 80S.
BY WEDNESDAY OR SO...REMNANTS OF BILL WILL HAVE HEADED EAST WITH THE
COLD FRONT TO THE NORTH PRETTY MUCH WASHING OUT. GIVEN THIS...WILL
GO WITH TYPICAL SUMMERTIME WEATHER TO END THE WEEK WITH WARM/HUMID
CONDITIONS AND ISOLATED AFTERNOON/EVENING THUNDER.
FCSTID = 46
HRO 66 87 68 86 / 10 20 30 30
LIT 71 88 71 86 / 10 30 40 40
HOT 71 89 71 88 / 10 20 30 30
PBF 72 87 72 86 / 10 40 50 50
.LZK...NONE.
Hazardous weather outlook, Jun 29, 4:00 AM CST, 14 hours before
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN JUN 29 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
LOW PRESSURE IS FORECAST TO MOVE SLOWLY NORTHWARD FROM THE GULF INTO
EASTERN TEXAS AND WESTERN LOUISIANA MONDAY AND TUESDAY. THIS WILL
RESULT IN BETTER CHANCES OF SHOWERS AND THUNDERSTORMS OVER ARKANSAS
DURING THE FIRST PART OF THE WEEK. THE POTENTIAL FOR SEVERE WEATHER
WILL BE LOW...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THE
EVENTUAL STRENGTH AND TRACK OF THE LOW WILL DETERMINE THE CHANCES OF
RAINFALL ACROSS THE STATE.
TYPICAL SUMMERTIME WEATHER WILL RETURN DURING THE LATTER HALF OF
NEXT WEEK...WITH SLIGHT CHANCES OF AFTERNOON AND EARLY EVENING
SHOWERS AND THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
44
Thunderstorm Wind, Jefferson
- When
- June 29, 6:00 PM CST
- Where
- Jefferson County, Pine Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 34.217, -92.017
Thunderstorm winds downed some trees and damaged the roof of a building.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, June 29 to 30, 2003$1.6 million · 1 event
- Tropical Storm and Flash Flooding in Mississippi, June 29 to 30, 2003$165,000 · 20 events
- Lightning Strikes in New York, June 29, 2003$125,000 · 2 events
- Damaging Wind and Lightning Strike in New York, June 29, 20031 injured · $50,000 · 75 kt wind · 2 events
- Flash Flooding and Hail in Kansas, June 29, 2003$50,000 · 0.88 in hail · 6 events
- Tornado in Florida, June 29, 2003$50,000 · F0 · 1 event
- Hail and Damaging Winds in Ohio, June 29, 2003$34,000 · 1 in hail · 8 events
- Tornado in Florida, June 29, 2003$40,000 · F0 · 1 event
- Damaging Wind in Florida, June 29, 2003$25,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Illinois, June 29, 200355 kt wind · 6 events
- Damaging Winds in Michigan, June 29, 200350 kt wind · 4 events
- Hail and Damaging Wind in Colorado, June 29, 20031 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5362992.